Join the 'Sprintec' group to help and get support from people like you.
We found 769 questions associated with the 'Sprintec' topic.
Posted 8 Dec 2011 by confusedaboutbc12 • 1 answer
Ok, this is my 8th month of being on birth control. I have never had any side effects (including spotting between periods) that I can remember. Anyways, I became sexually active last month (we always use condoms, but once he was in me before we got a condom and so idk if any fluids might have got ...
Posted 31 May 2011 by meggerz27 • 2 answers
I am 18 years old, and I have been on Sprintec for three weeks and two days. I finished taking all of the blue/gray pills without missing any, and I just took my second white pill.I haven't started my period yet, and I don't know if that is normal. I'm not really sure what to expect ...
Posted 30 May 2012 by mjjm7879 • 1 answer
Posted 6 Nov 2012 by mwecks1019 • 2 answers
Hi, I am new to being on birth control. I started Sprintec 4 months ago to ensure that my body would be adjusted to it by our wedding 2 weeks ago. I have taken the pill very consistantly every day at 9am and haven't missed a day. I usually get my period the 3rd day of the placbos (white pills ...
Posted 14 Oct 2013 by Tdb1685 • 2 answers
I started taking Tri-Sprintec for two months now and I started my first period like a normal period. Well, about three weeks ago my boyfriend came inside of me and my period hasn't come yet. I just started on the white pills of my second set of pills. Is it just the pills causing my period to ...
Posted 16 Nov 2013 by Mads • 1 answer
Can I take DayQuil/NyQuil while I'm on tri-sprintec? If I can, is there a specific amount of hours that I need to take it before or after my birth control time? Also, what's the best over the counter medicine can I take for congestion& coughing while taking my birth control pills. ...
Posted 15 Mar 2015 by nlawson567 • 2 answers
I've been on tri-sprintec for a month and a half now. I have never missed a pill and always take it around the same time. Today he ejaculated inside me for the first time ever. I think I'm just paranoid, and I know there's always a chance of pregnancy every time I have sex, but I ...
Posted 5 Nov 2014 by margo25 • 1 answer
I have been on birth control for 4 years now. I just started a new pack 3 days ago after my period ended. I took my first pill at 3pm, my next days pill at 10pm, and yesterdays pill at 1pm. I then had unprotected sex. Is there a high risk that I could be pregnant because I didn't take my birth ...
Posted 18 Aug 2012 by kesoc • 1 answer
I am on tri sprintec and have been on it for the last year and a half. I have never had any side effects. Last month i missed a pill (lost it) and had light discharge. i got my period normally. Had unprotected sex with my bf during the period but he didn't come inside. I started my new pack ...
Posted 18 Feb 2015 by loups • 1 answer
My doctor told me that it's now okay to first start taking your birth control pills whenever you want, you don't have to wait for your period or the sunday afterwards. After a second opinion and some personal research I learned this is indeed true. So I started taking them the first ...
Posted 4 days ago by Idontknow66 • 0 answers
... Thursday. Can I take the Wednesday pill at a different time, and the Thursday one at the normal time i have been taking the pills ever since I started?
Posted 7 days ago by Hazaerere • 0 answers
... new pack to skip the period. I also just had sex and he came inside. Am I safe still?
Posted 11 days ago by Crater_cloud777 • 0 answers
I have been on birth control for at least 4 years, but I think it may be 5 or 6. My boyfriend and I started having sex in January. It was my first time, and I have been kind of paranoid about pregnancy since. Last month, we started waiting to put the condom on after a few minutes, but before ...
Posted 10 days ago by Tiffani Lynn • 0 answers
I started taking sprintec again about a week and a half ago and it keeps giving me discomfort in the form of cramps and bloating and it's so bad that I either feel like I'm going to throw up or it feels like I'm starving. The discomfort is causing me to not sleep through the night.
Posted 11 days ago by Shadyzlady555 • 0 answers
This is my first time taking birth control. I'm only taking it to skip my period in two cycles for a trip. I've been spotting for three days. It's light enough to just use a panty liner. My actual period shouldn't start for another 12 days so it's completely between ...
Ask a Question
Related Condition Support Groups
Sprintec Patient Information at Drugs.com
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)